# SDR HEEA087830

- Difficulty date: June 15, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 4,040 hours
- Engine: Allsn 250C47B
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: 206050247135
- Condition: Torn
- Location: Float
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT INSIDE TORN AND DETERIORATED. REPLACED WITH SERVICEABLE PART.
